RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 5(257), Pages 79–99 (Mi umn2617)  

This article is cited in 1 scientific paper (total in 1 paper)

Homogeneous and non-homogeneous duality

V. V. Pashenkov


Full text: PDF file (1716 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:5, 95–121

Bibliographic databases:

UDC: 513.83+512.8
MSC: 46A20, 46C20
Received: 28.05.1985

Citation: V. V. Pashenkov, “Homogeneous and non-homogeneous duality”, Uspekhi Mat. Nauk, 42:5(257) (1987), 79–99; Russian Math. Surveys, 42:5 (1987), 95–121

Citation in format AMSBIB
\Bibitem{Pas87}
\by V.~V.~Pashenkov
\paper Homogeneous and non-homogeneous duality
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 5(257)
\pages 79--99
\mathnet{http://mi.mathnet.ru/umn2617}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928775}
\zmath{https://zbmath.org/?q=an:0653.18001|0635.18002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42...95P}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 5
\pages 95--121
\crossref{https://doi.org/10.1070/RM1987v042n05ABEH001486}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P735400003}


Linking options:
  • http://mi.mathnet.ru/eng/umn2617
  • http://mi.mathnet.ru/eng/umn/v42/i5/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Vechtomov, M. N. Smirnova, “A duality for topological semirings of continuous functions”, Russian Math. Surveys, 51:3 (1996), 571–572  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:177
    Full text:75
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019